# SDR DL72L011197

- Difficulty date: July 19, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 72,842 hours, 48,953 cycles
- Engine: Pwa JT8D15A
- Engine time: 62,003 hours, 47,691 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Part time: 62,003 hours, 47,691 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

SLOW LEAK (FLUID LOSS) A HYDROL SYSTEM PUMPS SHUT DOWN PRIOR TO TOTAL FLUID LOSS.  SERVICED A HYD RESERVOIR 8 PTS.  FOUND B-NUT LEAKING PYLON NR 1.  SECURED B-NUT LEAK CKS OK.  SECURED PYLON PNL.
